# SDR DALA2023102608811

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 00338800 WET AREA FLOOR BEAM STA 947 RBL & LBL 50 CORROSION AT LAV MOUNT. REPAIRED FLOOR BEAM STA 947 LBL & RBL 50 IAW BOEING 737-800 SRM 53-70-51-2R REPAIR 5 & DELTA ER/A 613051-14.
